MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ANT BROACH HANDLE - R; HIP INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US ANT BROACH HANDLE - R; HIP INSTRUMENTS : HANDLES
Catalog Number 259807360
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that spd won't use/sterilize the broach handles due to metal shavings falling off the handles from over use.There was delay in surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.The product was not returned to depuy synthes, however photos were provided for review.Photos were provided for review , however the photos only show part and lot number and no other observation pertaining to the nature of the reported event could be identified.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the ant broach handle - r would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
ANT BROACH HANDLE - R
Common Device Name
HIP INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25664475
Report Number1818910-2026-11128
Device Sequence Number10406945
Product Code HTQ
UDI-Device Identifier10603295148302
UDI-Public(01)10603295148302(10)AB5146508
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807360
Device Lot NumberAB5146508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown